Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone familiar with TCA side effects?

Posted by Sean on August 12, 1999, at 12:57:49

In reply to Anyone familiar with TCA side effects?, posted by Roo on August 12, 1999, at 6:51:12

> Hi,
> Just started my first low dose of disipramine a couple
> of days ago. I've noticed I get these fever/chill like
> feelings. Goose bumpy feelings, and sometimes hot flashes.
> Sweat bullets doing the littlest things. (Of course
> I'm in North Carolina where it's 100 degrees) heart
> rate feels a little faster too.
> Just wondering if anyone else experienced these side
> effects on a TCA and if they go away with time....

Roo -

Much of what you are saying sounds familiar. The
side effects do get better with time and for me,
amitriptyline really worked well for a long time.
Good luck,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sean thread:9939